# SDR SIMA201022405

- Difficulty date: August 11, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 22,277 hours, 21,171 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Disconnected
- Location: Brakes
- Part time: 16,397 hours, 14,278 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4318 CREW REPORTED ON LANDING, RECEIVED A "BRAKE DEGRADED" & FELT ASYMMETRIC THRUST ON LAST PORTION OF LANDING ROLLOUT.  TOWER REPORTED SMOKE COMING FROM LT MLG.  ON TURN INTO GATE TOWER REPORTED MORE SMOKE FROM LT MLG AND FLUID SPILLING OUT, AT THAT MOMENT LOST HYD NR 2 QTY & PRESSURE.  HAD MINIMAL BRAKING.  POST FLT INSPECTION REVEALED HYD FLUID LEAKING FROM LT MLG & INBOARD BRAKE PIN MISSING.  NO FIRE AT ANYTIME.  ACFT REMOVED FROM SERVICE.  INSPECTED LT MLG ASSY.  FOUND NR 2 HYD BRAKE LINE DISCONNECTED CAUSING HYD NR 2 QTY DEPLETION & SUBSEQUENT BRAKE DEGRADING & EMERGENCY LOW PRESSURE MESSAGE ON EICAS.  NO CMC MSG.  R & R NR 2 MLG BRAKE ASSY IAW W/C 32-600-14.  ALSO R & R NR 2 BRAKE TEMP SENSOR IAW AMM 32-47-01.  OPS & LEAK CHECK GOOD. ACFT RETURNED TO SERVICE.
